# SDR AALA201904109010

- Difficulty date: April 9, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 61,470 hours, 23,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R3 DOOR EXIT BULBS INOPERATIVE. MAINTENANCE REPLACED HOUSING SIGN ASSEMBLY PER AMM 33-51-16-400-001-A AND PERFORMED SATISFACTORY OPERATIONAL TEST.
